# SDR UALA2011110906106

- Difficulty date: November 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N833UA
- Make and model: Airbus A319-131
- Aircraft serial: 1401
- Aircraft time: 37,050 hours, 15,133 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA3201022
- Part serial: 276
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT F/O WINDOW DELAMINATED.  DELAM MEASURES 3 AND 5-8 DEFERED PER MT56-00.  REPLACED WINDOW PER AMM.
